A criterion for Lubin’s conjecture

  • Léo Poyeton

    Université de Bordeaux, Talence, France
A criterion for Lubin’s conjecture cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove that a formulation of a conjecture of Lubin regarding two power series commuting for the composition is equivalent to a criterion of checking that some extensions generated by the nonarchimedean dynamical system arising from the power series are Galois. As a consequence of this criterion, we obtain a proof of Lubin’s conjecture in a new case.

Cite this article

Léo Poyeton, A criterion for Lubin’s conjecture. Rend. Sem. Mat. Univ. Padova 154 (2025), pp. 227–245

DOI 10.4171/RSMUP/161